# SDR AALA980784

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fr 68-69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-72-10.  TST:  25,900 HOURS.  CYCLES:  10,200.  (X)
